IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the synthesis of nonlinear time-invariant networks

Author(s): B. Peikari
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1970
Volume: 17
Page(s): 657 - 659
ISSN (Paper): 0018-9324
DOI: 10.1109/TCT.1970.1083191
Regular:

This correspondence considers the design of a class of uncoupled nonlinear time-invariant networks operated in the small-signal mode. A necessary and sufficient condition is stated under which,... View More

Advertisement